RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 452–457 (Mi mz1849)  

Brief Communications

Absence of a countable set of solutions for certain elliptic problems with right-hand side and with supercritical nonlinearity exponent

I. A. Kuzin

Branch for Theoretical Problems, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1849

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 337–341

Bibliographic databases:

Received: 31.10.1995
Revised: 18.03.1996

Citation: I. A. Kuzin, “Absence of a countable set of solutions for certain elliptic problems with right-hand side and with supercritical nonlinearity exponent”, Mat. Zametki, 60:3 (1996), 452–457; Math. Notes, 60:3 (1996), 337–341

Citation in format AMSBIB
\Bibitem{Kuz96}
\by I.~A.~Kuzin
\paper Absence of a~countable set of solutions for certain elliptic problems with right-hand side and with supercritical nonlinearity exponent
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 452--457
\mathnet{http://mi.mathnet.ru/mz1849}
\crossref{https://doi.org/10.4213/mzm1849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428863}
\zmath{https://zbmath.org/?q=an:0896.35049}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 337--341
\crossref{https://doi.org/10.1007/BF02320376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1849
  • https://doi.org/10.4213/mzm1849
  • http://mi.mathnet.ru/eng/mz/v60/i3/p452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:81
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020